Hi there and welcome. Well, the morning after/emergency contraceptive pill is a hormonal shock to the system to rid your body of the ability to sustain a pregnancy. Naturally that is going to have side effects. Our hormonal system controls things like our periods, uterine contracting, etc. All are affected by the morning after pill. Say you 'were' pregnant, there is going to be some expelling of that material by the body. Bleeding is also quite normal. And spotting/bleeding and late periods after taking the emergency contraceptive are all normal. Hopefully your prescribing doctor gave you some information on this! Or the pharmacist where you got it at least.
So, I'd expect a bit more bleeding and then some spotting on and off and your period likely will be late next month. You'll need to make sure you use good contraceptives because when you ovulate again will be hard to tell due to the hormonal shock to the system.
You should never overuse the morning after pill. Better to get a good plan for contraceptives at the time of intercourse such as condoms or being on the birth control pill.
Thanks a lot! This was my first time, and I'll make sure it won't happen again. Thank you :)